domestic-supply.com        sarms.forsale
bannednutrition.com
Results 1 to 5 of 5

Thread: Upset Stomach from Deca?

  1. #1
    Member FriscoKid39's Avatar
    Join Date
    Oct 2017
    Location
    Fort Wayne, Indiana
    Posts
    83

    Upset Stomach from Deca?

    What’s up Guys and Gals
    I got a question for you.

    In week 5 of my current cycle and my stomach is starting to feel upset and I have no appetite really.
    Nothing major but just a change and I felt I should post something now rather then tomorrow when I could be more sick possibly.

    The First 4 weeks have been great. Results wise and strength wise it’s been one of my best cycles so far. I can feel the Deca really starting to kick in. I am really dialed into my diet and hitting the gym, getting good recovery in as well. I am assuming this stomach pain is from the Deca, Has anyone else ever experienced this with Deca?

    41 years old
    5’10, 198lbs, BF 10%.


    I have done my fair share of cycles in the past and they have all been great. I have even run Tren on a couple cycles and i didn’t have any stomach problems. I have run Deca a couple times before in my early 30,s and everything seemed good.
    I get my blood work done pre, mid and post cycle.

    My current cycle ,
    DBol 50mg weeks 1-4
    Test E 500mg weeks 1-14
    Deca 500mg weeks 1-14

    aromasin 12.5 EOD also adjust accordingly
    ORGAN ST weeks 1-4
    Back To TRT
    I have Prami on hand if I need it. I never needed it with Tren but always had it on hand.

    Thanks for the comments and suggestions

  2. #2
    Moderator P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    2,754
    It's not impossible that it's the deca doing it, but it's more likely the dbol tore it up. Are you so taking proviron?

  3. #3
    Member FriscoKid39's Avatar
    Join Date
    Oct 2017
    Location
    Fort Wayne, Indiana
    Posts
    83
    I did not add Proviron to this cycle.

  4. #4
    I've had stomach issues on cycle more than once. I've always recovered and stayed on course.



    Contact me on Wickr Me mobile messaging app (cbbram) for 1 on 1 consultations for PED sources, questions, and cycle advice.

  5. #5
    i havent personally but i have seen others have issues, mainly with tren and/or orals though... 50 mg of dbol per day was way too much and didnt do you any favors




Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •